# SDR SIMA200528001

- Difficulty date: September 26, 2005
- Submitted: November 2, 2005
- Operation: Air carrier
- Aircraft: N716AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145264
- Engine: Allsn AE3007A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14590071401
- Condition: Corroded
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND SERVICE DOOR AFT SILL CORRODED AT FRAME 22. REPAIRED AFT SILL WITH DOUBLER REPAIR IAW SRM.  AIRCRAFT WAS RETURNED TO SERVICE. (SW21200600332) (K)
